MENU

You are here

Publications

Export 165 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
1998
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
1990
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757

Pages

Sign in